Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Black bruises on the stomach on taking blood thinners - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hi
Doctor :   how can i help you?
User :   my dad get these black bruises on his stomach after taking blood thiners
User :   thinners
Doctor :   ok
Doctor :   I can help you with this one
User :   is this normal
Doctor :   I need details of the thinners
User :   hold on
User :   louganox
Doctor :   ok
User :   my mom injects them in his stomach
Doctor :   since when is he taking it?
User :   a week
User :   ago
Doctor :   see his INR should be between the prescribed range
User :   ok
Doctor :   if it exceeds the value
Doctor :   then it will cause these minute blleds below the skin
Doctor :   te skin bleeds are harmless
Doctor :   but it idicates that the blood is too thin
Doctor :   it might bleed in some other vital organ
Doctor :   which may be serious

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor